Self-limiting growth of strained faceted islands

David Jesson, G Chen, K M Chen, S J Pennycook

Research output: Chapter in Book/Report/Conference proceedingChapter

161 Citations (Scopus)
Original languageEnglish
Title of host publicationPhysical Review Letters
Pages5156-5159
Number of pages4
Volume80
Publication statusPublished - 1998

Cite this

Jesson, D., Chen, G., Chen, K. M., & Pennycook, S. J. (1998). Self-limiting growth of strained faceted islands. In Physical Review Letters (Vol. 80, pp. 5156-5159)